# SDR DALA2025030801789

- Difficulty date: March 4, 2025
- Submitted: March 8, 2025
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 90,635 hours, 42,452 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Condition: Leaking
- Location: Hyd Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHIP 3228 DISC: TAXING IN TO RAMP LOST G SYS HYD. HYD G RSVR LO LVL ALL FLUID IN G RSVR LOST. C/A: HOUSING FOR GREEN SYS FILTER BRAKE PRESS 2584GM CRACKED.   REMOVED AND REPLACED G HYD BRAKE FILTER HOUSING ASSY PER A320 AMM 29-42. LEAK CK GOOD. OPS CK NML. (LP: 6826848)
